# SDR DALA2017072505750

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE, U CHANNEL BETWEEN STATIONS 1640-1660 AT BL 0 CORRODED.  BLENDED CORROSION IAW SRM 51-10-02, PG 12, PAR 15. MEASURED AND VERIFIED LIMITS IAW SRM 53-00-51, DETAIL  III.  OUT OF ALLOWABLE LIMITS. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02, PG 2, PAR 4, AND  DWG 146N5230, REV -.
